# SDR AALA201706129017

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- System (JASC): 5260 · Entrance Stairs
- Part: Power Supply
- Part number: 32145410
- Part serial: 2014
- Condition: Inoperative
- Location: Armed Light
- Part time: 48,074 hours, 30,012 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE DOOR SLIDE ARMED LIGHT WILL NOT ILLUMINATE. REPLACED POWER SUPPLY 21WL.
